The "period" you are refeerring to is not a period it is breakthrough bleedinga nd yes this is normal to occur within the first three months of starting any form of hormonal Birth Control it should go away within in 3 months and if not get to your doctor so they can try a different brand of birth control pills that your body will respond to better and yes you should get your period while on the sugar pills if you don't get to your doctor and have them do a pregnancy test hope everything works out for you Good Luck and God Bless!!!
Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.
It could still be your period. When I was 18 I got my normal period,then started spotting a few days after.(that had never happened before) Turns out,I was pregnant.So,it's either still your period,or you're pregnant.
Spotting is very normal while on the pill. After a few months you shouldn't have any spotting.
Yes, it is normal to have brown spotting while on the pill, particularly if you have recently started taking it or have changed brands. Brown spotting while on the pill can occur in place of a regular period.
No spotting only period is not normal. You should consult you gynae for such case.
Its actually very normal, along with other symptoms i took the pill and I'm on the patch now and it still happens. and some people actually have there spotting flow like there normal period.
This can be normal, if you are on birth control and just started it or have been on it for a long time. It is called "spotting". It could also be an indication of a miscarriage. Get it check out... This can be normal, if you are on birth control and just started it or have been on it for a long time. It is called "spotting". It could also be an indication of a miscarriage. Get it check out...
yes it is normal
It is normal to have your period for eight days but only if it is normal - spotting.
no not normal
Yes it is very normal
Yes.. It is pretty normal for most women. If the spotting beyond your period lasts longer then a week, consult your dr!
The first 2 to 3 months you are on any type of birth control it is normal to have breakthrough bleeding and spotting and to have shorter and more regular periods while you are on birth control hope this helps, Good Luck and God Bless!!!
I have a dog that is about 7 months old and she just started spotting. Yes she is on her period or "in heat".
Any amount of bleeding or spotting "counts" if you're on hormonal birth control. That spotting is your normal withdrawal bleeding. Insert the next ring on schedule.
spotting can be pregnancy or just normal. all girls are different. sometimes spotting just happens.
If you are on birth control then that is normal because it is a side effect. Bleeding between periods can be pregnancy BUT its depends on the person. There are many other reasons why you can be spotting.
brown spotting 10 days after period is usually ovulation spotting. this occurs from the sudden drop in hormone levels.
Yes. Missing birth control pills can make you start your period.
Spotting is normal before your period - your period doesn't just suddenly start, it starts slowly at first so only small amounts of blood will leave your body, this is spotting.
No once a girl starts her period it will come and go on it's own. Feminine products can help too control it bye stopping spotting.
Was it a proper period or just spotting? If it was a proper period, if it happens again, you need to speak to your doctor. If it was spotting, then it was probably because you were ovulating because many women experience spotting when they are ovulating (releasing an egg) as this occurs roughly 2 weeks after your period